Alert archive / Illinois / River Flood Warnings in 2020

River Flood Warning 3, NWS Milwaukee, WI

March 10, 2020Lake County, Illinois; Kenosha County, Wisconsin

NWS Milwaukee, WI issued this river flood warning at Mar 10, 2020, 10:01 PM CDT for Lake County, Illinois; Kenosha County, Wisconsin. It was in force for 31 hr.

The area

The outline as issued.

The facts

Issued
Mar 10, 2020, 10:01 PM CDT (03:01 UTC)
Expired
Mar 12, 2020, 4:35 AM CDT
In force
31 hr
Issued by
NWS Milwaukee, WI
Area
Storm-based polygon
Flood severity
Minor

Counties Lake County, IL, Kenosha County, WI

The radar

The Milwaukee radar (KMKX), 54 km from the middle of the area, began a volume at 03:05 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Fox River near New Munster (NMSW3). The gauge peaked at 10.97 ft at Mar 11, 2020, 10:00 AM CDT.

actionminormoderatemajor810121403/1103/1203/13
Action stage
10 ft
Minor stage
11 ft
Moderate stage
13 ft
Major stage
14 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 05545750, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

715 
WGUS43 KMKX 110301
FLWMKX

BULLETIN - EAS ACTIVATION REQUESTED
Flood Warning
National Weather Service Milwaukee/Sullivan WI
1001 PM CDT Tue Mar 10 2020

...The National Weather Service in Milwaukee/Sullivan WI has issued 
a Flood Warning for the following rivers in Wisconsin...Illinois...

  Fox River Lower Near New Munster affecting Lake and Kenosha 
  Counties.


ILC097-WIC059-111515-
/O.NEW.KMKX.FL.W.0003.200311T0301Z-200313T1746Z/
/NMSW3.1.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1001 PM CDT Tue Mar 10 2020

The National Weather Service in Milwaukee/Sullivan has issued a

* Flood Warning for
  the Fox River Lower Near New Munster.
* From this evening to Friday afternoon.
* At 9:00 PM CDT Tuesday the stage was 10.8 feet.
* Flood stage is 11.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise to 11.2 feet by Wednesday 
  morning and remain steady above flood stage until Saturday morning.
* Impact...At 11.0 feet, Floodwaters begin to affect 77th St. in the 
  Town of Wheatland. Floodwaters are near some homes along Highway W 
  in the Village of Salem Lakes and Town of Wheatland areas.

&&


River forecasts are available for some but not all river gaging
locations. The 7 day river forecast takes into account past
precipitation, soil moisture conditions, and predicted
precipitation for the basin. Precipitation is for the next 24 hours
in the future from April through September and for 48 hours in the
future from October through March.

(Stages in ft.)       Bank-       Latest         Forecast stages   
-               Flood full       observed        ...for 7 pm...    
Location        stage stage     stage/time    Wed  Thu  Fri  Sat   
New Munster     11.0  10.0  10.77 9 pm 3/10   11.2 11.1 11.0 10.7  

-                    Highest       24 hour change                    
-                    observed      in river stage                    
-                    stage in        (ft.) up to     Highest stage   
-                    the last      latest observed    forecast in    
-                     7 days            stage         next 7 days    
New Munster     10.77 9 pm 3/10         1.95       11.20 1 pm 3/12   





&&

LAT...LON 4262 8830 4262 8817 4255 8814 4246 8814
      4245 8824 4255 8824

$$

STUMPF
5 follow-up statements
653 
WGUS83 KMKX 111000
FLSMKX

Flood Statement
National Weather Service Milwaukee/Sullivan WI
500 AM CDT Wed Mar 11 2020

...The Flood Warning is extended for the following rivers in 
Wisconsin...Illinois...

  Fox River Lower Near New Munster affecting Lake and Kenosha 
  Counties.


ILC097-WIC059-112200-
/O.EXT.KMKX.FL.W.0003.000000T0000Z-200314T0600Z/
/NMSW3.1.ER.200311T1200Z.200312T0000Z.200314T0000Z.NO/
500 AM CDT Wed Mar 11 2020

...The Flood Warning is now in effect until early Saturday morning...

The Flood Warning continues for
  the Fox River Lower Near New Munster.
* Until late Friday night.
* At 4:00 AM CDT Wednesday the stage was 10.9 feet.
* Flood stage is 11.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage this 
  morning to a crest of 11.2 feet this evening. It will then fall 
  below flood stage Friday evening.
* Impact...At 11.0 feet, Floodwaters begin to affect 77th St. in the 
  Town of Wheatland. Floodwaters are near some homes along Highway W 
  in the Village of Salem Lakes and Town of Wheatland areas.

&&


River forecasts are available for some but not all river gaging
locations. The 7 day river forecast takes into account past
precipitation, soil moisture conditions, and predicted
precipitation for the basin. Precipitation is for the next 24 hours
in the future from April through September and for 48 hours in the
future from October through March.

(Stages in ft.)       Bank-       Latest         Forecast stages   
-               Flood full       observed        ...for 7 am...    
Location        stage stage     stage/time    Thu  Fri  Sat  Sun   
New Munster     11.0  10.0  10.94 4 am 3/11   11.2 11.1 10.9 10.5  

-                    Highest       24 hour change                    
-                    observed      in river stage                    
-                    stage in        (ft.) up to     Highest stage   
-                    the last      latest observed    forecast in    
-                     7 days            stage         next 7 days    
New Munster     10.94 4 am 3/11         1.32       11.20 1 pm 3/12   





&&

LAT...LON 4262 8830 4262 8817 4255 8814 4246 8814
      4245 8824 4255 8824

$$

GEHRING
487 
WGUS83 KMKX 111457
FLSMKX


Flood Statement
National Weather Service Milwaukee/Sullivan WI
957 AM CDT Wed Mar 11 2020

...The Flood Warning continues for the following rivers in 
Illinois...Wisconsin...
  Fox River Lower Near New Munster affecting Lake and Kenosha 
  Counties 
 

&& 
ILC097-WIC059-120257-
/O.CON.KMKX.FL.W.0003.000000T0000Z-200314T0600Z/
/NMSW3.1.ER.200311T1440Z.200312T0000Z.200314T0000Z.NO/
957 AM CDT Wed Mar 11 2020

The Flood Warning continues for
  The Fox River Lower Near New Munster.
* At  9:00 AM Wednesday the stage was 11.0 feet.
* Flood stage is 11.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by late this morning and continue
  to rise to near 11.2 feet by this evening. The river will fall 
  below flood stage by Friday evening.
* Impact...At 11.0 feet...Floodwaters begin to affect 77th St. in the
  Town of Wheatland. Floodwaters are near some homes along Highway W 
  in the Village of Salem Lakes and Town of Wheatland areas.

&& 

River forecasts are available for some but not all river gaging
locations. The 7 day river forecast takes into account past
precipitation, soil moisture conditions, and predicted
precipitation for the basin. Precipitation is for the next 24 hours 
in the future from April through September and for 48 hours in the 
future from October through March.
 
(stages in ft.)        Bank-      Latest         Forecast stages
-               Flood  full      observed        ...for 6 pm...
Location        stage  stage    stage/time     Wed  Thu  Fri  Sat
New Munster     11.0  10.0  10.98 09 AM 03/11  11.2 11.1 11.0 10.7

-                   Highest      24 hour change
-                   observed     in river stage
-                   stage in      (ft.) up to      Highest stage
-                   the last    latest observed     forecast in
-                    7 days          stage          next 7 days
New Munster     10.99 08 AM 03/11     1.06       11.20 07 PM 03/11

Below is the latest predicted precipitation information in 6 hour
increments for the listed sites. This information is updated twice
daily - in the morning and evening. Precipitation prediction is for
48 hours into the future from October through March and for 24
hours into the future from April through September.

New Munster: 6 am-noon  Wed Mar 11  0.00
New Munster: noon-6 pm  Wed Mar 11  0.00
New Munster: 6 pm-midn  Wed Mar 11  0.00
New Munster: midn-6 am  Thu Mar 12  0.00
New Munster: 6 am-noon  Thu Mar 12  0.00
New Munster: noon-6 pm  Thu Mar 12  0.06
New Munster: 6 pm-midn  Thu Mar 12  0.03
New Munster: midn-6 am  Fri Mar 13  0.00
&&

LAT...LON 4262 8830 4262 8817 4255 8814 4246 8814
      4245 8824 4255 8824             

$$
591 
WGUS83 KMKX 111918
FLSMKX

Flood Statement
National Weather Service Milwaukee/Sullivan WI
218 PM CDT Wed Mar 11 2020

...The Flood Warning continues for the following rivers in 
Wisconsin...Illinois...

  Fox River Lower Near New Munster affecting Lake and Kenosha 
  Counties.


ILC097-WIC059-120730-
/O.EXT.KMKX.FL.W.0003.000000T0000Z-200312T1200Z/
/NMSW3.1.ER.200311T1440Z.200311T1715Z.200312T0600Z.NO/
218 PM CDT Wed Mar 11 2020

...The Flood Warning is now in effect until tomorrow morning...

The Flood Warning continues for
  the Fox River Lower Near New Munster.
* Until Thursday morning.
* At 1:00 PM CDT Wednesday the stage was 11.0 feet.
* Flood stage is 11.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to remain around 11.0 feet into 
  this evening. It will then fall below flood stage just after 
  midnight tonight.
* Impact...At 11.0 feet, Floodwaters begin to affect 77th St. in the 
  Town of Wheatland. Floodwaters are near some homes along Highway W 
  in the Village of Salem Lakes and Town of Wheatland areas.

&&


River forecasts are available for some but not all river gaging
locations. The 7 day river forecast takes into account past
precipitation, soil moisture conditions, and predicted
precipitation for the basin. Precipitation is for the next 24 hours
in the future from April through September and for 48 hours in the
future from October through March.

(Stages in ft.)       Bank-       Latest         Forecast stages   
-               Flood full       observed        ...for 1 pm...    
Location        stage stage     stage/time    Thu  Fri  Sat  Sun   
New Munster     11.0  10.0  10.99 1 pm 3/11   10.9 10.4 9.9  9.5   

-                    Highest       24 hour change                    
-                    observed      in river stage                    
-                    stage in        (ft.) up to     Highest stage   
-                    the last      latest observed    forecast in    
-                     7 days            stage         next 7 days    
New Munster     11.01 12 pm 3/11        0.6        11.00 1 am 3/12   





&&

LAT...LON 4262 8830 4262 8817 4255 8814 4246 8814
      4245 8824 4255 8824

$$
246 
WGUS83 KMKX 120244
FLSMKX

Flood Statement
National Weather Service Milwaukee/Sullivan WI
944 PM CDT Wed Mar 11 2020

...The Flood Warning continues for the following rivers in 
Wisconsin...Illinois...

  Fox River Lower Near New Munster affecting Lake and Kenosha 
  Counties.


ILC097-WIC059-121200-
/O.CON.KMKX.FL.W.0003.000000T0000Z-200312T1200Z/
/NMSW3.N.ER.200311T1440Z.200311T1715Z.200311T1930Z.NO/
944 PM CDT Wed Mar 11 2020

...The Flood Warning remains in effect...

The Flood Warning continues for
  the Fox River Lower Near New Munster.
* Until Thursday morning.
* At 9:00 PM CDT Wednesday the stage was 11.0 feet.
* Flood stage is 11.0 feet.
* The river is currently holding steady at the threshold for minor 
  flooding.
* Forecast...The river is expected to fall below flood stage 
  Wednesday morning and to 8.8 feet Wednesday evening.
* Impact...At 11.0 feet, Floodwaters begin to affect 77th St. in the 
  Town of Wheatland. Floodwaters are near some homes along Highway W 
  in the Village of Salem Lakes and Town of Wheatland areas.

&&


River forecasts are available for some but not all river gaging
locations. The 7 day river forecast takes into account past
precipitation, soil moisture conditions, and predicted
precipitation for the basin. Precipitation is for the next 24 hours
in the future from April through September and for 48 hours in the
future from October through March.

(Stages in ft.)       Bank-       Latest         Forecast stages   
-               Flood full       observed        ...for 7 pm...    
Location        stage stage     stage/time    Thu  Fri  Sat  Sun   
New Munster     11.0  10.0  10.95 9 pm 3/11   10.7 10.4 10.2 9.8   

-                    Highest       24 hour change                    
-                    observed      in river stage                    
-                    stage in        (ft.) up to     Highest stage   
-                    the last      latest observed    forecast in    
-                     7 days            stage         next 7 days    
New Munster     11.01 12 pm 3/11        0.15       10.90 7 am 3/12   





&&

LAT...LON 4262 8830 4262 8817 4255 8814 4246 8814
      4245 8824 4255 8824

$$

CMILLER
939 
WGUS83 KMKX 120935
FLSMKX

Flood Statement
National Weather Service Milwaukee/Sullivan WI
435 AM CDT Thu Mar 12 2020

...The Flood Warning is cancelled for the following rivers in 
Wisconsin...Illinois...

  Fox River Lower Near New Munster affecting Lake and Kenosha 
  Counties.

ILC097-WIC059-121045-
/O.CAN.KMKX.FL.W.0003.000000T0000Z-200312T1200Z/
/NMSW3.N.ER.200311T1440Z.200311T1715Z.200311T1930Z.NO/
435 AM CDT Thu Mar 12 2020

...The Flood Warning for the Fox River Lower Near New Munster has 
been cancelled...

The Flood Warning is cancelled for
  the Fox River Lower Near New Munster.
* At 4:00 AM CDT Thursday the stage was 10.9 feet.
* Flood stage is 11.0 feet.
* Forecast...The river is expected to fall to 8.8 feet Wednesday 
  evening.

&&


River forecasts are available for some but not all river gaging
locations. The 7 day river forecast takes into account past
precipitation, soil moisture conditions, and predicted
precipitation for the basin. Precipitation is for the next 24 hours
in the future from April through September and for 48 hours in the
future from October through March.

(Stages in ft.)       Bank-       Latest         Forecast stages   
-               Flood full       observed        ...for 7 am...    
Location        stage stage     stage/time    Fri  Sat  Sun  Mon   
New Munster     11.0  10.0  10.90 4 am 3/12   10.5 10.3 10.0 9.6   

-                    Highest       24 hour change                    
-                    observed      in river stage                    
-                    stage in        (ft.) up to     Highest stage   
-                    the last      latest observed    forecast in    
-                     7 days            stage         next 7 days    
New Munster     11.01 12 pm 3/11       -0.04       10.90 1 am 3/12   





&&

LAT...LON 4262 8830 4262 8817 4255 8814 4246 8814
      4245 8824 4255 8824

$$

GEHRING

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this river flood warning went out at Mar 10, 9:11 PM CDT, 50 minutes earlier.

Area forecast discussion, Mar 10, 9:11 PM CDT, 50 minutes before
Area Forecast Discussion
National Weather Service Milwaukee/Sullivan WI
911 PM CDT Tue Mar 10 2020

.UPDATE...

Radar imagery this evening suggested two regions of higher
returns, the first is moving across southern MN and into central
WI. The other was over north-central IA and is progged to move
into southern WI. This southern feature was on the warmer side of
the 925/850mb frontal boundaries and there might have been just
enough instability for the more moderate showers to develop.
Satellite imagery was also suggesting a very weakly coupled jet to
our west, but guidance has this breaking down as the upper level
jet shifts further south with the incoming shortwave. Believe that
is reflected in the returns decreasing to more of a light rain.
While there is break in the precip between these regions, think
that as the shortwave moves in and WAA increases aloft we'll see
this become one more unified blob of precip.

Temperatures were quick to drop due to the higher clouds staying
off to the west a bit longer and winds becoming light. Now that
the system is moving closer, we've seen a stabilizing in temps and
a few sites off to the west actually warmed by a degree or two. We
may see that here but dewpoint depressions are such that as the
precip starts wet-bulbing will bring temps down. Still holding on
to the idea of a mainly rain in the SW and transitioning to a
rain/snow mix to snow as you move E/NE towards Sheboygan. Made
some adjustments to QPF but it's didn't change the snow amounts
much with generally between 1 to 2 inches expected.

This will be a slushy accumulation with temps near hovering near
freezing and road surfaces slightly above freezing. All precip
should be exiting the area right around the time of the morning
commute, which will likely see some impacts from this mix.

&&

.MARINE...

Light winds are expected across the lake tonight through Thursday
before a cold front drops south through the region. Winds shift to
the north behind the front and could become breezy but still
remain below advisory level criteria.

&&

.PREV DISCUSSION... (Issued 623 PM CDT Tue Mar 10 2020)

UPDATE...

The system that will bring a rain/snow mix to the area is moving
into NW IA this evening. Drier air in the lower levels will keep
some of the light returns on radar from reaching the surface until
late this evening. Made some tweaks to PoPs to reflect this with
the bulk of the precip not moving into SW WI until closer to
midnight. The rest of the forecast is on track and no changes are
needed at this time.

AVIATION(00Z TAFS)...

A mix of rain and snow will move in tonight as a system cross
southern WI. Wet and slushy snow accumulations of 1 to 2 inches is
forecast for locations north of the KUES and KMKE terminals. Both
KMSN and KENW should stay mostly rain overnight and into Wednesday
morning but a brief light snow mix is possible closer to 08-10z.
All precip exits the area by 14-16z Wednesday morning but MVFR
cigs could linger into the afternoon before becoming VFR.
Amendments will likely be needed as the rain and snow overspread
the area.

PREV DISCUSSION... (Issued 333 PM CDT Tue Mar 10 2020)

SHORT TERM...

Tonight through Wednesday Night...Forecast Confidence is Medium.

Quick-hitting precip originating ahead of a shortwave trough will
spread northeastward into southern and central WI around midnight
and exit by mid Wednesday morning. There is decent moisture and
lift with this clipper system, with around one quarter inch of
liquid is expected. Temperatures will be on the mild side, so
south central WI should see mainly rain and areas toward southeast
and east central WI, including Fond du Lac, Sheboygan, Juneau,
West Bend, Waukesha, and north Milwaukee could see a quick inch or
two late tonight into Wednesday morning.

While amounts will not be much, the brunt of the snow will fall
in a 2 to 3-hr period with good lift in the dendritic growth zone.
This could create a minor travel headache for the morning
commute. Other areas of southeast WI, east of Madison and
Janesville, should see a trace up to an inch.

Any snow that falls will melt quickly after the precip moves out
Wednesday morning with highs heading into the mid 40s to lower
50s, warmest inland. Clouds should hang around through much of the
day due to a trailing shortwave trough and weak low level warm air
advection. Lows Wednesday night will be in the upper 30s to
around 40 with increasing southerly winds.

LONG TERM...

Thursday...Forecast Confidence is Medium.

Expect mild temps to return on Thursday with highs in 50s and
even creep into the low 60s across our southeast, but an upper-
level trough looks to swing across the upper-Midwest leading to
another shot at rain across southern WI Thursday.

A surface low will push eastward across southern Canada and the
dynamics are expected to come together as mid-level vorticity max,
low-level WAA, and a swath of 700mb frontogenesis associated with
a cold front draping across WI work their way into the region.
This large scale lift combined with PWATs around 0.75 inches as
southerly flows advects moisture ahead of this system, is progged
to initiate rain along the boundary Thursday afternoon.

Most of the ensembles are progging total QPF means around 0.20
inches (around the 25th percentile), however WPC guide is running
a bit higher closer to 0.30 inches (near the 75th percentile).
Granted, not the biggest QPF value spread, but nonetheless split
the difference for total QPF at this time. However, there is a
potential to see some higher rainfall totals if these showers take
on more of convective nature given favorable forcing along the
cold front and mid-level lapse rates nearing 7 C/km, which could
even lead to thunderstorm or two. Rain is then progged to tapper
off overnight.

Friday through Monday...Forecast Confidence is Medium.

Drier and cooler temps are expected for Friday as north-
northwesterly winds develop and a upper-level ridge builds into
the region. Another chance at some precip will be possible on
Saturday as a weak shortwave trough works it way across the top
of the longwave ridge from the Central Plains. Any precip across
southern WI looks to be mainly driven by the minimal forcing from
the shortwave trough with a better setup further south. Thus,
just have low end PoP chances for Saturday along with cooler
temps in the upper 30s. Sunday, winds begin to veer to southeast
and warm things back up into the 40s. Otherwise, another system
looks to take shape and push across the Central Plains, bringing
us another chance for some precip early next week.

AVIATION(18Z TAFS)...

A rain/snow system will slide east-northeast through southern/central
WI late tonight. Accumulating snow of 1 to 2 inches is expected
northeast of a line from Green Lake to Watertown to Waukesha and
Milwaukee during the early morning rush hour. Southeast WI may see
up to an inch. Elsewhere, including Madison and Janesville, expect
mainly rain. Temperatures will warm quickly during the Wednesday
morning hours so the snow will not stick around for long.

MARINE...

Light winds are expected tonight and tomorrow, before stronger
southerly flow develops ahead of a cold front on Thursday. Gusty west
winds will develop Thursday evening and continue for much of
Friday. Gale force gusts are possible.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...None.
LM...None.
&&

Update...Stumpf
Tonight/Wednesday and Aviation/Marine...Cronce
Wednesday Night through Tuesday...Wagner
Hazardous weather outlook, Mar 10, 9:12 PM CDT, 49 minutes before
Hazardous Weather Outlook
National Weather Service Milwaukee/Sullivan WI
912 PM CDT Tue Mar 10 2020

WIZ046-047-051-052-056>060-062>072-120215-
Marquette-Green Lake-Fond du Lac-Sheboygan-Sauk-Columbia-Dodge-
Washington-Ozaukee-Iowa-Dane-Jefferson-Waukesha-Milwaukee-
Lafayette-Green-Rock-Walworth-Racine-Kenosha-
912 PM CDT Tue Mar 10 2020

This Hazardous Weather Outlook is for portions of east central
Wisconsin, south central Wisconsin and southeast Wisconsin.

.DAY ONE...Tonight

An inch or two of slushy snow accumulation is expected late
tonight into Wednesday morning over east central Wisconsin with
highest accumulations possible for areas generally east of a line
from Fond du Lac to Burlington. Tomorrow morning commute may be
impacted by this snow.

.DAYS TWO THROUGH SEVEN...Wednesday through Tuesday

Overnight night snows may linger into Wednesday morning and affect
the Wednesday morning commute.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed.

LMZ643>646-120215-
Sheboygan to Port Washington WI-
Port Washington to North Point Light WI-
North Point Light to Wind Point WI-
Wind Point WI to Winthrop Harbor IL-
912 PM CDT Tue Mar 10 2020

This Hazardous Weather Outlook is for the nearshore waters from
Sheboygan Wisconsin to Winthrop Harbor Illinois.

.DAY ONE...Tonight

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Wednesday through Tuesday

Gusty west winds will develop Thursday evening and continue for
much of Friday. Small Craft Advisory conditions are likely with gusts
nearing gale force at times.

LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868-
870-872-874-876-878-120215-
Lake Michigan Michigan City IN to St. Joseph MI 5 NM offshore to
mid-line of lake.-
Lake Michigan from Seul Choix Point to Rock Island Passage 5NM
offshore to Mid Lake-
Lake Michigan South of a line from Seul Choix Point to the
Mackinac Bridge and North of a line from Charlevoix MI to South
Fox Island 5NM offshore-
Lake Michigan from Charlevoix to Point Betsie MI 5NM Offshore to
mid lake-
Lake Michigan from Point Betsie to Manistee MI 5NM offshore to
Mid Lake-
Lake Michigan from Rock Island Passage to Sturgeon Bay WI 5NM
offshore to mid lake-
Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to
Mid Lake-
Lake Michigan from Two Rivers to Sheboygan WI 5NM offshore to Mid
Lake-
Lake Michigan from Sheboygan to Port Washington WI 5NM offshore
to Mid Lake-
Lake Michigan from Port Washington to North Point Light WI 5NM
offshore to Mid Lake-
Lake Michigan from North Point Light to Wind Point WI 5NM
offshore to Mid Lake-
Lake Michigan from Wind Point WI to Winthrop Harbor IL 5NM
offshore to Mid Lake-
Lake Michigan from Winthrop Harbor to Wilmette Harbor IL 5NM
offshore to Mid Lake-
Lake Michigan from Wilmette Harbor to Michigan City in 5NM
offshore to Mid Lake-
Lake Michigan from Pentwater to Manistee MI 5NM offshore to Mid
Lake-
Lake Michigan from Whitehall to Pentwater MI 5NM offshore to Mid
Lake-
Lake Michigan from Grand Haven to Whitehall MI 5NM offshore to
Mid Lake-
Lake Michigan from Holland to Grand Haven MI 5NM offshore to Mid
Lake-
Lake Michigan from South Haven to Holland MI 5NM offshore to Mid
lake-
Lake Michigan from St Joseph to South Haven MI 5NM offshore to
Mid Lake-
912 PM CDT Tue Mar 10 2020

This Hazardous Weather Outlook is for the open waters of Lake
Michigan.

.DAY ONE...Tonight

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Wednesday through Tuesday

Gusty west to northwest winds will develop Thursday evening and
continue for much of Friday. Gale force gusts will be possible.

www.weather.gov/mkx

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 11, 3:21 AM CDTGale WatchMKX24 hr
Mar 11, 2:56 PM CDTSmall Craft AdvisoryMKX30 hr

Nearby

River Flood Warnings in Illinois, 2020River Flood Warnings in Wisconsin, 2020Every river flood warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.